Volume 10, Number 3, July 2004
|Page(s)||331 - 345|
|Published online||15 June 2004|
The problem of data assimilation for soil water movement
LMC-IMAG, 38041 Grenoble Cedex 9, France.
2 Institute of Numerical Mathematics, Russian Academy of Sciences, Russia.
3 LASG, Institute of Atmospheric Physics, Chinese Academy of Sciences, Beijing, 100029, China.
Revised: 4 November 2003
The soil water movement model governed by the initial-boundary value problem for a quasilinear 1-D parabolic equation with nonlinear coefficients is considered. The generalized statement of the problem is formulated. The solvability of the problem is proved in a certain class of functional spaces. The data assimilation problem for this model is analysed. The numerical results are presented.
Mathematics Subject Classification: 65K10
Key words: Variational data assimilation / soil water movement / quasilinear parabolic problem / solvability / numerical analysis.
© EDP Sciences, SMAI, 2004
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.